Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 609160, 10 pages
http://dx.doi.org/10.1155/2014/609160
Research Article

Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators

1Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania
4Department of Basic Sciences (Mathematics), College of Technology and Engineering, M.P. University of Agriculture and Technology, Udaipur 313001, India

Received 31 January 2014; Accepted 8 March 2014; Published 22 April 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 D. Baleanu and S. D. Purohit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Google Scholar · View at MathSciNet
  2. J. D. Ramírez and A. S. Vatsala, “Monotone iterative technique for fractional differential equations with periodic boundary conditions,” Opuscula Mathematica, vol. 29, no. 3, pp. 289–304, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Denton and A. S. Vatsala, “Monotone iterative technique for finite systems of nonlinear Riemann-Liouville fractional differential equations,” Opuscula Mathematica, vol. 31, no. 3, pp. 327–339, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Debbouche, D. Baleanu, and R. P. Agarwal, “Nonlocal nonlinear integrodifferential equations of fractional orders,” Boundary Value Problems, vol. 2012, article 78, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H.-R. Sun, Y.-N. Li, J. J. Nieto, and Q. Tang, “Existence of solutions for Sturm-Liouville boundary value problem of impulsive differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 707163, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z.-H. Zhao, Y.-K. Chang, and J. J. Nieto, “Asymptotic behavior of solutions to abstract stochastic fractional partial integrodifferential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 138068, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Liu, J. J. Nieto, and Otero-Zarraquiños, “Existence results for a coupled system of nonlinear singular fractional differential equations with impulse effects,” Mathematical Problems in Engineering, Article ID 498781, 21 pages, 2013. View at Google Scholar · View at MathSciNet
  8. P. L. Chebyshev, “Sur les expressions approximatives des integrales definies par les autres prises entre les mêmes limites,” Proceedings of the Mathematical Society of Kharkov, vol. 2, pp. 93–98, 1882. View at Google Scholar
  9. P. Cerone and S. S. Dragomir, “New upper and lower bounds for the Čebyšev functional,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 77, 2002. View at Google Scholar · View at MathSciNet
  10. G. Grüss, “Über das Maximum des absoluten Betrages von (1/(b-a))abfxgxdx-(1/(b-a)2)abfxdxabgxdx,” Mathematische Zeitschrift, vol. 39, no. 1, pp. 215–226, 1935. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1993. View at MathSciNet
  12. G. A. Anastassiou, Advances on Fractional Inequalities, Springer Briefs in Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Pečarić and I. Perić, “Identities for the Chebyshev functional involving derivatives of arbitrary order and applications,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 475–483, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Belarbi and Z. Dahmani, “On some new fractional integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 86, 2009. View at Google Scholar · View at MathSciNet
  15. Z. Dahmani and L. Tabharit, “Certain inequalities involving fractional integrals,” Journal of Advanced Research in Scientific Computing, vol. 2, no. 1, pp. 55–60, 2010. View at Google Scholar · View at MathSciNet
  16. S. L. Kalla and A. Rao, “On Grüss type inequality for a hypergeometric fractional integral,” Le Matematiche, vol. 66, no. 1, pp. 57–64, 2011. View at Google Scholar · View at MathSciNet
  17. H. Öğünmez and U. M. Özkan, “Fractional quantum integral inequalities,” Journal of Inequalities and Applications, vol. 2011, Article ID 787939, 7 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. T. Sulaiman, “Some new fractional integral inequalities,” Journal of Mathematical Analysis, vol. 2, no. 2, pp. 23–28, 2011. View at Google Scholar · View at MathSciNet
  19. M. Z. Sarikaya and H. Ogunmez, “On new inequalities via Riemann-Liouville fractional integration,” Abstract and Applied Analysis, vol. 2012, Article ID 428983, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Z. Sarikaya, E. Set, H. Yaldiz, and N. Başak, “Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2403–2407, 2013. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Dahmani and A. Benzidane, “On a class of fractional q-integral inequalities,” Malaya Journal of Matematik, vol. 3, no. 1, pp. 1–6, 2013. View at Google Scholar
  22. S. D. Purohit and R. K. Raina, “Chebyshev type inequalities for the Saigo fractional integrals and their q-analogues,” Journal of Mathematical Inequalities, vol. 7, no. 2, pp. 239–249, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. D. Purohit, F. Uçar, and R. K. Yadav, “On fractional integral inequalities and their q-analogues,” Revista Tecnocientifica URU. In press.
  24. D. Baleanu, S. D. Purohit, and P. Agarwal, “On fractional integral inequalities involving hypergeometric operators,” Chinese Journal of Mathematics, vol. 2014, Article ID 609476, 5 pages, 2014. View at Publisher · View at Google Scholar
  25. C. Cesarano, “Identities and generating functions on Chebyshev polynomials,” Georgian Mathematical Journal, vol. 19, no. 3, pp. 427–440, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Eliis Horwood Series: Mathematical and Its Applications, Ellis Horwood Ltd., Chichester, UK, 1984. View at MathSciNet
  27. S. S. Dragomir, “Some integral inequalities of Grüss type,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 4, pp. 397–415, 2000. View at Google Scholar · View at MathSciNet
  28. Z. Dahmani, O. Mechouar, and S. Brahami, “Certain inequalities related to the Chebyshev's functional involving a Riemann-Liouville operator,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 38–44, 2011. View at Google Scholar · View at MathSciNet
  29. S. D. Purohit and R. K. Raina, “Certain fractional integral inequalities involving the Gauss hypergeometric function”.
  30. M. Saigo, “A remark on integral operators involving the Gauss hypergeometric functions,” Mathematical Reports of College of General Education, Kyushu University, vol. 11, no. 2, pp. 135–143, 1977/78. View at Google Scholar · View at MathSciNet
  31. L. Curiel and L. Galué, “A generalization of the integral operators involving the Gauss' hypergeometric function,” Revista Técnica de la Facultad de Ingeniería Universidad del Zulia, vol. 19, no. 1, pp. 17–22, 1996. View at Google Scholar · View at MathSciNet
  32. V. Kiryakova, Generalized Fractional Calculus and Applications, vol. 301 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1994. View at MathSciNet
  33. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet